# SDR COMA0260578

- Difficulty date: October 9, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 2,225 hours, 2,263 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Integrated
- Stage of operation: TO
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

INTEGRATED DRIVE GENERATOR CAUITON MESSAGE DURING TAKE OFF.SERVICED LTH LEFT ENGINE INTEGRATED DRIVE GENERATOR TO PROPER OIL LEVEL.
